MathSciNet Relay Station
MathSciNet bibliographic data
MR1997116 82C80 (82C40)
Ha, Seung-Yeal; Tzavaras, Athanasios E. Lyapunov functionals and $L\sp 1$-stability for discrete velocity Boltzmann equations. Comm. Math. Phys. 239 (2003), no. 1-2, 65–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement